# SDR R61A201207180374

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 13,901 hours, 11,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT SHEAR WEB AT FRAME 87 TO 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SHEAR WEB AT FRAME 87 TO 88 IAW EMB 175 SRM 51-42-03, 51-42-04, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
